# SDR C2XA07RI034

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 17,934 hours, 13,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT - 2319 - EWR - CREW REPORTED BURNING ODOR IN COCKPIT FOR ABOUT 5 SECONDS.  NO SMOKE OR MESSAGES NOTICED.  EWR MX RAN ENGINES AND PACKS, INSPECTED COCKPIT FOR ODOR AND SMOKE BUT NO SMOKE OR ODOR WAS NOTICED.  ALL OPERATIONAL TESTS WERE PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
